# SDR 02FDEA00059

- Difficulty date: January 23, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR SMOKE LIGHT ILLUMINATED.  PRESSED BOTTLE NR 1 DISCHARGE PER QRHB.  CLEANED CONNECTORS.
